# SDR HEEA072004

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 12,301 hours
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 066107700
- Part serial: 4356
- Condition: Malfunctioned
- Location: Adf System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WILL NOT HOME TO STATIONS. PERFORMED PRELIMINARY INSPECTION.  FOUND EXCESSIVE CORROSION IN UNIT AND UNDER F.C. I323 AND CAPACITOR C380.  REPLACED I323 AND C380 AND CLEANED CORROSION.  ALODYNED CHASIS.  BENCH CHECK GOOD.
